IDEAS home Printed from
   My bibliography  Save this article

Stone-Geary preferences in overlapping generations economies under pure exchange: A note


  • Koskela, Erkki
  • Puhakka, Mikko


No abstract is available for this item.

Suggested Citation

  • Koskela, Erkki & Puhakka, Mikko, 2007. "Stone-Geary preferences in overlapping generations economies under pure exchange: A note," Journal of Macroeconomics, Elsevier, vol. 29(4), pages 976-982, December.
  • Handle: RePEc:eee:jmacro:v:29:y:2007:i:4:p:976-982

    Download full text from publisher

    File URL:
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    1. Costas Azariadis & Roger Guesnerie, 1986. "Sunspots and Cycles," Review of Economic Studies, Oxford University Press, vol. 53(5), pages 725-737.
    2. R. C. Geary, 1950. "A Note on "A Constant-Utility Index of the Cost of Living"," Review of Economic Studies, Oxford University Press, vol. 18(1), pages 65-66.
    3. Gale, David, 1973. "Pure exchange equilibrium of dynamic economic models," Journal of Economic Theory, Elsevier, vol. 6(1), pages 12-36, February.
    4. Grandmont, Jean-Michel, 1985. "On Endogenous Competitive Business Cycles," Econometrica, Econometric Society, vol. 53(5), pages 995-1045, September.
    5. Lahiri, Amartya & Puhakka, Mikko, 1998. "Habit Persistence in Overlapping Generations Economies under Pure Exchange," Journal of Economic Theory, Elsevier, vol. 78(1), pages 176-186, January.
    6. Balasko, Yves & Shell, Karl, 1981. "The overlapping-generations model. III. The case of log-linear utility functions," Journal of Economic Theory, Elsevier, vol. 24(1), pages 143-152, February.
    7. Cass, David & Okuno, Masahiro & Zilcha, Itzhak, 1979. "The role of money in supporting the pareto optimality of competitive equilibrium in consumption-loan type models," Journal of Economic Theory, Elsevier, vol. 20(1), pages 41-80, February.
    8. Bhattacharya, Joydeep & Russell, Steven, 2003. "Two-period cycles in a three-period overlapping generations model," Journal of Economic Theory, Elsevier, vol. 109(2), pages 378-401, April.
    Full references (including those not matched with items on IDEAS)

    More about this item


    Access and download statistics


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:jmacro:v:29:y:2007:i:4:p:976-982. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.